# SDR 9500726739

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Engine: Pwa JT9D7R4G2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMB PASSING THROUGH FL 360, THE NR 3 ENGINE EXPERIENCED SEVERAL COMPRESSOR STALLS AND RECOVERED.  ENGINE OPERATION WAS NORMAL THE REMAINDER OF THE FLIGHT.  AN ENGINE INSPECTION AND BOROSCOPE CHECKED OK.  THE LOWER 3.5 BLEED VALVE AND EVBC WERE REPLACED.  THE ENGINE WAS PRECISION TRIMMED AND OPERATION CHECKED OK.
